Uneven Lip Augmentation
Lip injections are an art more than a science. The two options now are to have the product dissolved with Vitrase or to leave it alone and over months the product will dissolve on its own. In the future please consult a board certified dermatologist with a great deal of experience with facial injections for the best cosmetic results.
Lip fillers and shape
Make sure only your dermatologist, not a nurse or other less trained individual injects your lips for optimal results and minimal side effect risk. In your case, the lips are quite full, and I wouldn't inject any more. Wait for it to wear out, then start fresh in expert hands.
Lip Swelling/irregularities After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
It is common to get swelling after fillers into the lips. It is not normal to have irregularities or severe swelling. If you are unhappy you should speak to your physician and have the area injected with hyaluronidase, an enzyme that reverses the hyaluronic acid filler. For the next injections, consider Restylane Silk with cannula injection, this technique will limit the pain, swelling or bruising after the filler placement. It often takes up to two weeks for swelling to subside on its own. Find an expert in filler injections for your future treatments. Best, Dr. Emer.
Uneven lips from filler injections
At this point, you've been injected recently a couple of times now with disappointing results. Based on your photos, I would advise to stop any further injections until your lips have settle down a bit. It could worsen the situation to keep adding more and more filler, and that would be mistake. Give it some time, perhaps 6-8 weeks, until the lips have reached their "final" shape, then reassess. You may have your same doctor reevaluate, or you may need to seek someone with greater experience. It takes a long time for any practitioner, doctor or nurse, to master the art of fillers. The good news is that they are out there. You just have to find them. I wish you the best.